# SDR SIMA20180608006

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14564167001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 71 BETWEEN STRINGERS 16L AND 17L. INSTALLED EWIS PROTECTION IAW SWPM 20-21-00. REMOVED CRACKED SHEAR CLIP IAW SRM 51-40-02. LOCATED, DRILLED ALODINED AND PRIMED FASTENER HOLES IN NEW SHEAR CLIP IAW SRM 51-20-03, AND CPM 51-21-04 AND 51-21-05.INSTALLED NEW SHEAR CLIP IAW SRM 51-40-02. APPLIED CIC IAW CPM 51-61-00. APPLIED TOP COAT TO EXTERNAL RIVETS IAW CPM 51-21-06 AND ETN GN-51-017.
